`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 33,Number 7,     July 2013

1

The local $C^1$-density of stable ergodicity    Pages : 2621 - 2629

Yunhua Zhou

 Abstract       References       Full Text      Related Articles

2

Stability of nonautonomous equations and Lyapunov functions    Pages : 2631 - 2650

Luis Barreira and Claudia Valls

 Abstract       References       Full Text      Related Articles

3

DAD characterization in electromechanical cardiac models    Pages : 2651 - 2665

Paolo Biscari and Chiara Lelli

 Abstract       References       Full Text      Related Articles

4

The period set of a map from the Cantor set to itself    Pages : 2667 - 2679

James W. Cannon,  Mark H. Meilstrup and Andreas Zastrow

 Abstract       References       Full Text      Related Articles

5

Global weak solutions to a general liquid crystals system    Pages : 2681 - 2710

Yuming Chu,  Yihang Hao and Xiangao Liu

 Abstract       References       Full Text      Related Articles

6

Weak attractor of the Klein-Gordon field in discrete space-time interacting with a nonlinear oscillator    Pages : 2711 - 2755

Andrew Comech

 Abstract       References       Full Text      Related Articles

7

Pointwise spatial decay of time-dependent Oseen flows: The case of data with noncompact support    Pages : 2757 - 2776

Paul Deuring

 Abstract       References       Full Text      Related Articles

8

Asymptotics of the $s$-perimeter as $s\searrow 0$    Pages : 2777 - 2790

Serena Dipierro,  Alessio Figalli,  Giampiero Palatucci and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

9

Smoothness of the flow map for low-regularity solutions of the Camassa-Holm equations    Pages : 2791 - 2808

Olivier Glass and Franck Sueur

 Abstract       References       Full Text      Related Articles

10

Lipschitz metric for the Camassa--Holm equation on the line    Pages : 2809 - 2827

Katrin Grunert,  Helge Holden and Xavier Raynaud

 Abstract       References       Full Text      Related Articles

11

Splitting of separatrices in the resonances of nearly integrable Hamiltonian systems of one and a half degrees of freedom    Pages : 2829 - 2859

Marcel Guardia

 Abstract       References       Full Text      Related Articles

12

Bifurcation of isolated closed orbits from degenerated singularity in $\mathbb{R}^{3}$    Pages : 2861 - 2883

Jianfeng Huang and Yulin Zhao

 Abstract       References       Full Text      Related Articles

13

Global-in-time behavior of the solution to a Gierer-Meinhardt system    Pages : 2885 - 2900

Georgia Karali,  Takashi Suzuki and Yoshio Yamada

 Abstract       References       Full Text      Related Articles

14

Partial hyperbolicity and central shadowing    Pages : 2901 - 2909

Sergey Kryzhevich and Sergey Tikhomirov

 Abstract       References       Full Text      Related Articles

15

Existence and multiplicity of positive solutions for two coupled nonlinear Schrödinger equations    Pages : 2911 - 2938

Tai-Chia Lin and Tsung-Fang Wu

 Abstract       References       Full Text      Related Articles

16

The splitting lemmas for nonsmooth functionals on Hilbert spaces I    Pages : 2939 - 2990

Guangcun Lu

 Abstract       References       Full Text      Related Articles

17

Regular maps with the specification property    Pages : 2991 - 3009

Kazumine Moriyasu,  Kazuhiro Sakai and Kenichiro Yamamoto

 Abstract       References       Full Text      Related Articles

18

Geometry of stationary solutions for a system of vortex filaments: A dynamical approach    Pages : 3011 - 3042

Francesco Paparella and Alessandro Portaluri

 Abstract       References       Full Text      Related Articles

19

Improved geodesics for the reduced curvature-dimension condition in branching metric spaces    Pages : 3043 - 3056

Tapio Rajala

 Abstract       References       Full Text      Related Articles

20

On the dichotomic behavior of discrete dynamical systems on the half-line    Pages : 3057 - 3084

Bogdan Sasu and Adina Luminiţa Sasu

 Abstract       References       Full Text      Related Articles

21

Bifurcations of canard limit cycles in several singularly perturbed generalized polynomial Liénard systems    Pages : 3085 - 3108

Jianhe Shen and Maoan Han

 Abstract       References       Full Text      Related Articles

22

On the stability of periodic orbits in delay equations with large delay    Pages : 3109 - 3134

Jan Sieber,  Matthias Wolfrum,  Mark Lichtner and Serhiy Yanchuk

 Abstract       References       Full Text      Related Articles

23

Entropy and exact Devaney chaos on totally regular continua    Pages : 3135 - 3152

Vladimír Špitalský

 Abstract       References       Full Text      Related Articles

24

Harnack's inequality for fractional nonlocal equations    Pages : 3153 - 3170

Pablo Raúl Stinga and Chao Zhang

 Abstract       References       Full Text      Related Articles

25

Well-posedness of boundary-value problems for the linear Benjamin-Bona-Mahony equation    Pages : 3171 - 3188

Vishal Vasan and Bernard Deconinck

 Abstract       References       Full Text      Related Articles

26

Upper semicontinuity of pullback attractors for nonautonomous Kirchhoff wave models    Pages : 3189 - 3209

Yonghai Wang and Chengkui Zhong

 Abstract       References       Full Text      Related Articles

27

Persistence properties and infinite propagation for the modified 2-component Camassa--Holm equation    Pages : 3211 - 3223

Xinglong Wu and Boling Guo

 Abstract       References       Full Text      Related Articles